MathSciNet Relay Station
MathSciNet bibliographic data
MR1563300 Contributed Item
Dines, L. L.; Convex extension and linear inequalities. Bull. Amer. Math. Soc. 42 (1936), no. 6, 353–365.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement